# SDR FDEA201107152752

- Difficulty date: July 15, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N461FE
- Make and model: Boeing 727225
- Aircraft serial: 22548
- Aircraft time: 43,530 hours, 30,383 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Damaged
- Location: Slat System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O WHEN RETRACTING FLAPS FROM 2 TO 0 DEG NBR  2 SLAT LIGHT REMAINED ON.  QRH ACTIONS ACCOMPLISHED AND LIGHTS REMAINED ON.   RETURNED TO LAND. SLAT  LIGHT EXTINGUISHED AFTER LANDING FOUND 4 OF THE 5 PINS PUSHED BACK IN CONNECTOR AT  THE NR 2 SLAT ACTUATOR DISCONNECT.    JUMPER NO HELP  REMOVED JUMPER FROM CONNECTOR D0948 AND 2 PIN WERE  PUSHED IN AGAIN AND 1 PIN PULLED OUT THROUGH SOCKET, R & R C/P FOR S199 SLAT SWITCH.   SMP AND WDM  27-81-02. NEEDS OPS CHECKS.  WHEN OPERATING SLATS, FOUND THAT GREEN EXTEND LIGHT  STAYS ON ALL OF THE TIME.  AMBER TRANSENT LIGHT NEVER COMES ON.  DISCONNECTED PLUG D1114 AT EXTEND SWITCH AND JUMPERED PINS 5 & 6, AMBER LIGHT CAME ON.  SWITCH S309 NEEDS REPLACED.  2 PANELS AT NR2 SLAT ARE REMOVED AND PLUG D1114 REMAINS  DISCONNECTED.  REF 727, WDM 27-81-02.  R & R NR 2 SLAT POSITION INDCATION SWITCH IAW AMM 27-82-011-4.  OPS CHECK OK IAW AMM 27-81-000-5.  ACFT OK FOR SERVICE. (CLOSED)
